# SDR YENA20110221202

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 28,092 hours, 9,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 038310
- Condition: Failed
- Location: Cabin
- Part time: 28,092 hours, 9,827 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 826 SDQ-JFK, ON GROUND MAINTENANCE CHECK EMERGENCY LIGHT TEST WILL NOT PASS AND HAD "EPSU BATTERY AFT L" MESSAGE.  T/S IAW TSM REF 33-51-00-810-802 AND REPLACED BATTERY EPSU (13WL).  OPS TEST GOOD.
